# SDR CA150224003

- Difficulty date: February 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE SUFFERED AN IFSD AT 41,000 FT AND THE CREW PERFORMED A MANUAL RELIGHT. PILOT REPORTED COMPRESSOR SURGE EVENT WHEN TRYING TO GET FROM 41000 FT TO 43000 FT DUE TO WEATHER CONDITIONS.  DESCENDED TO 37000 FT AND ENGINE RECOVERED AFTER REDUCING POWER SETTINGS.  NO FURTHER ABNORMALITIES WERE NOTED. THE FLIGHT CONTINUED AND ACFT LANDED UNEVENTFULLY.
